Thursday, August 11, 2011
Radiation finished up on the 4th of August. I got to ring a bell like at the end of chemo, but to be honest it doesn't feel like half the accomplishment that chemo was. Yeowza. Still, I gave it a ringle dingle to wrap it up.
My skin got pretty red after the 5 weeks and in the last few days has gotten significantly worse. It has started to peel off layers and layers. It is very red and tender and there are some open wounds on it. I'm having a hard time moving my arm at all because of how tender it is under my arm. I get lots of stabbing and sharp pains very deep in the tissue all over. Dr Caudrelier said my effects would worsen in the following couple weeks but then would begin to die down. I'm looking forward to that.
My hair is thick and the colour is a different brown. It's feeling really damaged, but maybe it's cause of the thickness or all the different lengths. Not too sure, but who cares? I'm no bald!
I'm continuing herceptin treatments and about to start a pill called Tomoxifen, tomorrow morning is my first day. It's job is to block estrogen (i was estrogen receptor positive, and her2 AND progesterone) for the next 5 years. Same old effects, tiredness and nausea. Bring it, I'm a pro now, right?
That's all for now. I'll try to write more often, but the less I write these days, the better and busier I am!
Posted by Justine Campeau at 7:40 PM